Advertisement

Common fixed points of set-valued mappings in hyperconvex metric spaces

  • M. Balaj
  • E. D. Jorquera
  • M. A. Khamsi
Article
  • 127 Downloads

Abstract

In this paper, we establish several common fixed point theorems for families of set-valued mappings defined in hyperconvex metric spaces. Then we give several applications of our results.

Keywords

Common fixed point hyperconvex metric space KKM Ky Fan minimax inequality set-valued mapping 

Mathematics Subject Classification

Primary 47H09 Secondary 46B20 47H10 47E10 

Notes

Acknowledgements

The authors gratefully acknowledge the assistance and the comments of the anonymous reviewers who reviewed a previous version of our paper.

References

  1. 1.
    Agarwal, R.P., Balaj, M., O’Regan, M.D.: A common fixed point theorem with applications. Journal of Optimization Theory and Applications 163, 482–490 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Aliprantis, C.D., Border, K.C.: Infinite Dimensional Analysis. A Hitchhiker’s Guide. Springer, Berlin (2006)zbMATHGoogle Scholar
  3. 3.
    Aronszajn, N., Panitchpakdi, P.: Extensions of uniformly continuous transformations and hyperconvex metric spaces. Pac. J. Math. 6, 405–439 (1956)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Baillon, J.B.: Nonexpansive mappings and hyperconvex spaces. Contemp. Math. 72, 11–19 (1988)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Balaj, M.: Coincidence and maximal element theorems and their applications to generalized equilibrium problems and minimax inequalities. Nonlinear Anal. 68, 3962–3971 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Balaj, M.: A common fixed point theorem with applications to vector equilibrium problems. Appl. Math. Lett. 23, 241–245 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Browder, F.: The fixed point theory of multi-valued mappings in topological vector spaces. Math. Ann. 177, 283–301 (1968)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Dugundji, J., Granas, A.: Fixed Point Theory. Springer, New York (2003)zbMATHGoogle Scholar
  9. 9.
    Fan, K.: A generalization of Tychonoff’s fixed point theorem. Math. Ann. 142, 305–310 (1960/1961)Google Scholar
  10. 10.
    Himmelberg, C.J.: Fixed points of compact multifunctions. J. Math. Anal. Appl. 38, 205–207 (1972)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Lacey, H.E.: The Isometric Theory of Classical Banach Spaces. Springer, Berlin (1974)CrossRefzbMATHGoogle Scholar
  12. 12.
    Khamsi, M.A., Reich, S.: Nonexpansive mappings and semigroups in hyperconvex spaces. Math. Jpn. 35, 467–471 (1990)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Khamsi, M.A., Lin, M., Sine, R.C.: On the fixed points of commuting nonexpansive maps in hyperconvex spaces. J. Math. Anal. Appl. 168, 372–380 (1992)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Khamsi, M.A.: KKM and Ky Fan theorems in hyperconvex metric spaces. J. Math. Anal. Appl. 204, 298–306 (1996)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Khamsi, M.A., Kirk, W.A.: An Introduction to Metric Spaces and Fixed Point Theory. Wiley, New York (2001)CrossRefzbMATHGoogle Scholar
  16. 16.
    Khamsi, M.A.: On asymptotically nonexpansive mappings in hyperconvex metric spaces. Proc. AMS 132, 365–373 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Kirk, W.A., Sims, B., Yuan, G.X.: The Knaster-Kuratowski and Mazurkiewicz theory in hyperconvex metric spaces and some of its applications. Nonlinear Anal. Ser. A. 39, 611–627 (2000)Google Scholar
  18. 18.
    Sine, R.C.: On linear contraction semigroups in sup norm spaces. Nonlinear Anal. 3, 885–890 (1979)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Sine, R.C.: Hyperconvexity and approximate fixed points. Nonlinear Anal. 13, 863–869 (1989)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Soardi, P.: Existence of fixed points of nonexpansive mappings in certain Banach lattices. Proc. AMS 73, 25–29 (1979)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Wu, X., Thompson, B., Yuan, G.X.: Fixed point theorems of upper semicontinuous multivalued mappings with applications in hyperconvex metric spaces. J. Math. Anal. Appl. 276, 80–89 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Wu, X., Thompson, B., Yuan, G.X.: On continuous selection problems for multivalued mappings with the local intersection property in hyperconvex metric spaces. J. Appl. Anal. 9, 249–260 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Yuan, G.X.Z.: KKM Theory and Applications in Nonlinear Analysis, Monographs and Textbooks in Pure and Applied Mathematics, vol. 218. Marcel Dekker Inc, New York (1999)Google Scholar
  24. 24.
    Zhang, H.L.: Some nonlinear problems in hyperconvex metric spaces. J. Appl. Anal. 9, 225–235 (2003)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of OradeaOradeaRomania
  2. 2.Departamento de Matemática y Ciencia de la ComputaciónUniversidad de Santiago de ChileSantiagoChile
  3. 3.Department of Mathematical SciencesUniversity of Texas at El PasoEl PasoUSA
  4. 4.Department of Mathematics & StatisticsKing Fahd University of Petroleum and MineralsDhahranSaudi Arabia

Personalised recommendations